# SDR EHA2001F00001

- Difficulty date: June 5, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N212EV
- Make and model: Bell 212
- Aircraft serial: 30881
- Engine: Pwa PT6*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252499613
- Condition: Failed
- Location: Nr2 Engine
- Part time: 218 hours
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL START IN AFCU POSITION, RUN-UP AND SUBSEQUENT THROTTLE BACK TO FLT IDLE.  NR 2 ENG N1 WAS OBSERVED 49 PER CENT.  WHEN THROTTLE WAS ADVANCED, 100 PER CENT NR 2 WAS ACHIEVED PRIOR TO REACHING HIGH SIDE STOP ON THROTTLE TWIST GRIP (LINEAR ACTUATOR WAS IN FULL DECREASE POSITION) PILOTS OBSERVATION WAS THAT THROTTLE POSITION AT 100 PER CENT NR2 AND FLT IDLE DUP THESE FINDINGS.  OBSERVATIONS WERE IDENTICAL WHEN SOLONOID WAS CHECKED AND FOUND OPERATIVE.  DUE TO HIGH SIDE MALFUNCTION, NR 2 GOVERNOR WAS REMOVED AND INSTALLED ON NR 1 ENG.  ALL NR 1 PARAMETERS CHECKED NORMAL.  A REPLACEMENT AFCU WAS INSTALLED ON NR2 ENG, AND THE AFFECTED ENG MAINTND FUEL SCHEDULING ABNORMALITIES.  FLT CKS OK, RETURN TO SERVICE.
